CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
acombinatorialconditionandbooleanfunctionswithoptimalalgebraicimmunity 期刊论文
journalofsystemsscienceandcomplexity, 2015, 卷号: 28, 期号: 3, 页码: 725
Authors:  Jin Qingfang;  Liu Zhuojun;  Zhang Xiaoming;  Wu Baofeng
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
anoteontwoclassesofbooleanfunctionswithoptimalalgebraicimmunity 期刊论文
journalofsystemsscienceandcomplexity, 2014, 卷号: 27, 期号: 4, 页码: 785
Authors:  Wu Baofeng;  Liu Zhuojun;  Jin Qingfang;  Zhang Xiaoming
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10